American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Tomohiro Okuma. A numerical condition for a deformation of a Gorenstein surface singularity to admit a simultaneous log-canonical model. Proc. Amer. Math. Soc. 129 (2001) 2823-2831. MR 1840084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hiro-o Tokunaga. Dihedral coverings of algebraic surfaces and their application. Trans. Amer. Math. Soc. 352 (2000) 4007-4017. MR 1675238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Takesi Kawasaki. On Macaulayfication of Noetherian schemes. Trans. Amer. Math. Soc. 352 (2000) 2517-2552. MR 1707481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Chunghyuk Kang. Analytic types of plane curve singularities defined by weighted homogeneous polynomials. Trans. Amer. Math. Soc. 352 (2000) 3995-4006. MR 1661266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Z. Reichstein and B. Youssin. Parusinski's ``Key Lemma'' via algebraic geometry. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 136-145. MR 1728678.
Abstract, references, and article information   
View Article: PDF

[36] Marcus du Sautoy. Zeta functions and counting finite p-groups. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 112-122. MR 1715428.
Abstract, references, and article information   
View Article: PDF

[37] Frans Oort. Alterations can remove singularities. Bull. Amer. Math. Soc. 35 (1998) 319-331. MR 1638306.
Abstract, references, and article information   
View Article: PDF

[38] Willem Veys. On Euler characteristics associated to exceptional divisors . Trans. Amer. Math. Soc. 347 (1995) 3287-3300. MR 1308026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Boris Youssin. $L^2$-cohomology, Nash blowup and semismall resolutions . J. Amer. Math. Soc. 6 (1993) 817-824. MR 1213798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. Denef and F. Loeser. Caract\'eristiques d'Euler-Poincar\'e, fonctions z\^eta locales et modifications analytiques . J. Amer. Math. Soc. 5 (1992) 705-720. MR 1151541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jonathan Wahl. A characteristic number for links of surface singularities . J. Amer. Math. Soc. 3 (1990) 625-637. MR 1044058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Edward Bierstone and Pierre D. Milman. Uniformization of analytic spaces . J. Amer. Math. Soc. 2 (1989) 801-836. MR 1001853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] James A. Carlson. Polyhedral resolutions of algebraic varieties . Trans. Amer. Math. Soc. 292 (1985) 595-612. MR 808740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Yumiko Umezu. Quartic surfaces of elliptic ruled type . Trans. Amer. Math. Soc. 283 (1984) 127-143. MR 735411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Selman Akbulut and Henry C. King. A topological characterization of real algebraic varieties. Bull. Amer. Math. Soc. 2 (1980) 171-173. MR 551756.
Abstract, references, and article information   
View Article: PDF

[46] Stephen Shing-Toung Yau. The signature of smoothings of higher dimensional singularities. Bull. Amer. Math. Soc. 83 (1977) 1313-1315. MR 0472813.
Abstract, references, and article information   
View Article: PDF

[47] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information   
View Article: PDF

[48] Miriam P. Halperin. Deformations of formal embeddings of schemes . Trans. Amer. Math. Soc. 221 (1976) 303-321. MR 0407016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Joseph Mazur. Conditions for the existence of contractions in the category of algebraic spaces . Trans. Amer. Math. Soc. 209 (1975) 259-265. MR 0387280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Joel Roberts. The variation of singular cycles in an algebraic family of morphisms . Trans. Amer. Math. Soc. 168 (1972) 153-164. MR 0306199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2